# SDR USAA2013110600010

- Difficulty date: October 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,230 hours, 14,831 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF DELAMINATION ON LT SIDE OF VERTICAL STABILIZER SIDE PANEL APPROXIMATELY 20 INCHES ABOVE FUSELAGE & 2 INCHES FORWARD OF RUDDER L/E.  REPAIRED LT SIDE OF VERTICAL STABILIZER SIDE PANEL IAW SRM 51-77-13 & 55-77-13.
